Vol 55, No 1 (2023)


Table of Contents


Metric Based Fractional Dimension of Toeplitz Networks PDF
Hassan Zafar, Muhammad Javaid
Analytical Method for Solving Inviscid Burger Equation PDF
Muhammad Amir, Muhammad Awais, Asifa Ashraf, Riasat Ali, Syed Asif Ali Shah
Topological Descriptors and QSPR Models of Drugs used in Blood Cancer PDF
Saima Parveen, Nadeem Ul Hassan Awan, Fozia Bashir Farooq, Sajjad Hussain

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved